# SDR CA980623004

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G80VHA35
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION REPAIR.  INSPECTION FOUND STONE DAMAGE TO THE BLADES.  THE DAMAGE WAS REPAIRED.
